# SDR UIEA2020033000569

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,974 hours, 17,490 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Part serial: 0887
- Condition: Failed
- Location: Pau Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT( TRANSFERRED TO MDDR #126389 IAW MEL 49-11-01A, CAT "C" EXP: 7APR2020. INITIALS L.U.C. AT 2307Z.  29MAR20, CVG, LP 1071438, ITEM M2: REMOVED AND REPLACED APU BATTERY CHARGER IAW B767 AMM 24-31-05. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI #126389. MCC NOTIFIED, PLACARDS REMOVED. T/I: DP @ 15:17Z. )
